Skip to Content

Is it ok to have lortab in your system and take maxalt in the same day?

Responses (1)

htwooh 24 Apr 2010

Yes - I have taken norco before I realized I had a migraine and then took a similar drug to maxalt and was fine. The maxalt affects the blood vessel in your brain releiving the headache so the lortab shouldn't interfere with it. I wouldn't take anymore lortabs tho because they won't touch most migraines - they work differently and sometimes will aggravate a severe migraine. Stay in a dark room if you can and if you feel nauseous, puke, it always made me feel better.They are hell those migraines. The maxalt worked great for me on my last 4 migraines and then I just stoipped having them!! Good luck.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions